# SDR DALA2022062904534

- Difficulty date: June 14, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N323DN
- Make and model: Airbus A321-211
- Aircraft serial: 7672
- Aircraft time: 14,661 hours, 6,814 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT. DENT DISCOVERED BETWEEN SERVICING DOORS UNDERSIDE OF AIRCRAFT. DENT LOCATED BETWEEN FRAME 65 & 66 AND BETWEEN 42R & 44 STRINGERS. PER A321 SRM 53-41-11-283-059 FIG 13 SHEET 2 OK TO DEFER FOR 200 F/C. A/C OK FOR SVC. EVALUATED DENT BETWEEN FRAMES 65 & 66 AND STRINGERS 42R & 44. RECOMMEND A321 SRM REPAIR 53-41-11-300-016. REQUIRES A MINIMUM OF 24 HOURS OF TOUCH TIME. UNABLE TO COMPLETE THIS REPAIR DUE TO INSUFFICIENT GROUND TIME. DENT STICKER INSTALLED. OK TO CONTINUE ON QC. (LP# 8485494)
